(1) Alexander, C, Cordeiro, GM, Ortega, EMM, Sarabia, J. M: Generalized beta generated distributions. Comput. Statist. Data. Anal. 56, 1880–1897 (2012)
(2) Bourguignon, M, Silva, RB, Cordeiro, GM: The Weibull-G family of probability distributions. J. Data Sci. 12, 53–68 (2014)
(3) Castillo, E., Hadi, A. S., Balakrishnan, N. and Sarabia, J. M. (2005). Extreme Value and Related Models with Applications in Engineering and Science. Wiley, Hoboken, New Jersey.
(4) Chen, Z. (2000). A new two-parameter lifetime distribution with bathtub shape or increasing failure rate function. Statistics & Probability Letters 49(2):155–161.
(5) Cheng, R., Amin, N. (1979). Maximum Product of Spacing Estimation with Application to the Lognormal Distribution. Mathematical Report 79-1. Cardiff: Department of Mathematics, UWIST.
(6) Choulakian, V., & Stephens, M. A. (2001). Goodness-of-fit for the generalized Pareto distribution. Techno-metrics, 43, 478-484. http://dx.doi.org/10.1198/00401700152672573
(7) Cordeiro G. M. and de Castro, M. (2011). A new family of generalized distributions. Journal of Statistical Computation and Simulation, 81, 883–898.
(8) Embrechts, P., Kluppelberg, C. and Mikosch, T. (1997). Modeling External Events: For Insurance and Finance. Springer, Berlin
(9) Eugene, N., Lee, C. and Famoye, F. (2002). Beta-normal distribution and its applications. Communications in Statistics: Theory and Methods 31, 497–512.
(10) Faton Merovci, Lukan Puka.(2014). "Transmuted Pareto distribution". ProbStat Forum, Volume 07, Pages 111
(14) Gupta, R. D., Kundu, D. (2001). Generalized exponential distribution: Different method of estimations. Journal of Statistical Computation and Simulation 69(4):315–337.
(15) Jones, M.C. (2004). "Families of distributions arising from distributions of order statistics".Journal of Statistical.arXiv:1204.1389 [stat.ME]. Test,13, 1-43.
(16) Jones, MC: Families of distributions arising from the distributions of order statistics. Test. 13, 1–43 (2004)
(17) Keeping E.S. Kenney, J.F. (1962). Mathematics of Statistics. Part1.
(18) Kumaraswamy, P. (1980). A generalized probability density functions for double-bounded random processes. Journal of Hydrology, 46, 79-88.
(19) Marshall, A. W., Olkin, I. (1997). A new method for adding a parameter to a family of distributions with application to the exponential and Weibull families. Biometrika 84(3):641– 652.
(20) Mead, M.E. and Abd-Eltawab A.R, (2014). “A note on Kumaraswamy Fréchet distribution”. Australian Journal of Basic and Applied Sciences, 8(15) September 2014, Pages: 294-300.
(21) Merovci F., (2013).” Transmuted Exponentiated Exponential Distribution”, Mathematical Sciences and Applications E-Notes, Volume 1 No. 2 pp. 112-122.
(22) Moors, J.J. (1998). A quantile alternative for kurtosis. Journal of the Royal Statistical Society D, 37, 25–32.
(23) Nadarajah, S., and A.K. Gupta, 2004. The beta Fréchet distribution. Far East Journal of Theoretical Statistics, 14: 15-24.
(24) Nadarajah, S., Cordeiro, G.M. and Ortega, E.M.M. (2011). General results for the Kumaraswamy-G distribution. Journal of Statistical Computation and Simulation. DOI: 10.1080/00949655.2011.562504.
(25) Nichols, M.D., Padgett, W.J., 2006. A Bootstrap control chart for Weibull percentiles. Quality and Reliability Engineering International 22, 141–151.
(26) Pappas, V., Adamidis, K., Loukas, S. (2012). A family of lifetime distributions. International Journal of Quality, Statistics, and Reliability 2012:16.
(27) Pickands, J. (1975). Statistical inference using extreme order statistics. Annals of Statistics, 3, 119-131.
(28) Ristic, MM, Balakrishnan, N: The gamma-exponentiated exponential distribution. J. Stat. Comput. Simul. ´ 82, 1191–1206 (2012)
(29) Souza, W.M., G.M. Cordeiro and A.B. Simas, 2011. Some results for beta Fréchet distribution. Commun.
(30) Statist. Theory-Meth., 40: 798-811.
(31) Stephens, M. A. (1974). Edf statistics for goodness of ft and some comparisons. Journal of the American Statistical Association 69(347):730–737.
(32) Tahir, MH, Cordeiro, GM, Alzaatreh, A, Mansoor, M, Zubair, M: The Logistic-X family of distributions and its applications. Commun. Stat. Theory Methods (2015a). forthcoming
(33) Tahir, MH, Zubair, M, Mansoor, M, Cordeiro, GM, Alizadeh, M, Hamedani, GG: A new Weibull-G family of distributions. Hacet. J. Math. Stat. (2015b). forthcoming
(34) Xie, M., Tang, Y., Goh, T. N. (2002). A modifed Weibull extension with bathtub-shaped failure rate function. Reliability Engineering & System Safety 76(3):279–285.
(35) Zografos, K, Balakrishnan, N: On families of beta- and generalized gamma generated distributions and associated inference. Stat. Methodol. 6, 344–362 (2009)